MathSciNet Relay Station
MathSciNet bibliographic data
MR287493 (44 #4697) 53.74
Ferus, Dirk The torsion form of submanifolds in $E\sp{N}$. Math. Ann. 193 1971 114–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement